A note on the paper “The Poulsen Simplex” of Lindenstrauss, Olsen and Sternfeld
Annales de l'Institut Fourier, Volume 28 (1978) no. 2, p. 233-243

It is proved that for any f,gA(S), where S is the Poulsen simplex, so that f,g and 1-f, 1-g are smooth points, there is a rotation of A(S) carrying f in g.

On montre que pour tout f,gA(S), où S est le simplexe de Poulsen, et où f,g and 1-f, 1-g sont des points “smooth” de A(S), il existe une rotation de A(S) qui transforme f en g.

@article{AIF_1978__28_2_233_0,
     author = {Lusky, Wolfgang},
     title = {A note on the paper ``The Poulsen Simplex'' of Lindenstrauss, Olsen and Sternfeld},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {28},
     number = {2},
     year = {1978},
     pages = {233-243},
     doi = {10.5802/aif.698},
     zbl = {0335.46034},
     mrnumber = {80b:46019b},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1978__28_2_233_0}
}
A note on the paper “The Poulsen Simplex” of Lindenstrauss, Olsen and Sternfeld. Annales de l'Institut Fourier, Volume 28 (1978) no. 2, pp. 233-243. doi : 10.5802/aif.698. http://www.numdam.org/item/AIF_1978__28_2_233_0/

[1] E. M. Alfsen, Compact, convex sets and boundary integrals, Berlin-Heidelberg-New York, Springer 1971. | Zbl 0209.42601

[2] B. Fuchssteiner, Sandwich theorems and lattice semigroups, J. Functional Analysis, 16 (1974), 1-14. | MR 345889 | MR 49 #10619 | Zbl 0283.06007

[3] A. J. Lazar and J. Lindenstrauss, Banach spaces whose duals are L1-spaces and their representing matrices, Acta Math., 126 (1971), 165-194. | MR 291771 | MR 45 #862 | Zbl 0209.43201

[4] J. Lindenstrauss, Extension of compact operators, Men. Amer. Math. Soc., 48 (1964). | MR 179580 | MR 31 #3828 | Zbl 0141.12001

[5] J. Lindenstrauss, G. Olsen and Y. Sternfeld, The Poulsen simplex, to appear in Anal. Inst. Fourier. | Numdam | MR 500918 | Zbl 0363.46006

[6] W. Lusky, On separable Lindenstrauss spaces, J. Functional Analysis, 26 (1977), 103-120. | MR 493274 | MR 58 #12303 | Zbl 0358.46016

[7] W. Lusky, The Gurarij spaces are unique, Arch. Math., 27 (1976), 627-635. | MR 433198 | MR 55 #6177 | Zbl 0338.46023

[8] E. T. Poulsen, A simplex with dense extreme points, Ann. Inst. Fourier (Grenoble), 11 (1961), 83-87. | Numdam | MR 123903 | MR 23 #A1224 | Zbl 0104.08402

[9] P. Wojtaszczyk, Some remarks on the Gurarij space, Studia Math., 41 (1972), 207-210. | MR 308746 | MR 46 #7860 | Zbl 0233.46024